# SDR ABXA9800310

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 52641520
- Condition: Corroded
- Location: Bs 1460
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 34R AND 34L AT STATION 1460 CORRODED BEYOND LIMITS.  REPAIRED IAW DC8 SRM 53-2-0 AND 51-1-20.
